been sick lately wasnt the flu liver enzhemes was elavauted. Family doc said that it was not any of their meds. Doc a new med I'm taking from my Pain Mgmt. Doctor. Just changed to Opana ER back in July. ever since then be hurting in right side. gotta be the opana i guess
This is a very good question, sorry though, I don't have any answers for you, but am truly hoping someoe out there does cause I'm getting ready to start taking Opana ER, have Hepatitis C & have to watch out for my liver enzhemes elevating.
Please, does anyone out there have knowledge in this area??
I am not sure if it can elevate your liver enzymes but it could be possible. All medications, narcotic or not, are metabolized by your liver. I would ask about having your gallbladder checked out. Gallbladder disease can elevate liver enzymes and other liver function tests, and also cause pain on the right side....do you also have pain increase on your right side after you eat or drink anything? I would also ask about having a CT scan or an Ultrasound of your liver and gallbladder. Hope this helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2010 • 1 answer
Posted 9 Jan 2011 • 2 answers
Posted 28 Jul 2012 • 4 answers
Posted 19 Feb 2013 • 2 answers
Posted 30 Apr 2013 • 1 answer